| Model Number |
HNICU-37 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Hyperthermia (1909)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported, "temperature readings are coming back incorrectly, causing babies to be overheated in their radiant warmers and isolettes.".
Additional Manufacturer Narrative
A user facility reported, "temperature readings are coming back incorrectly, causing babies to be overheated in their radiant warmers and isolettes." deroyal industries requested return of the device, but it has not yet been received by the manufacturing facility.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
Additional Manufacturer Narrative
A user facility reported, "probe is reading low, causing baby to be overheated by isolette or baby warmer." deroyal industries requested return of the device, and it was received 1/31/2025.Deroyal reviewed the returned and the thermistor chips were tested.Both chips were confirmed to be within the specifications required for testing requirements.No issues could be confirmed with the samples received.No lot number was provided, therefore the specific work order and device history record could not be reviewed.An inventory check was performed on the skin senors.50 skin sensors were reviewed and no issues were found.The failure mode and effects analysis (fmea) was reviewed and no updated was required.A review of corrective and preventive actions (capas) was completed and no related capas were found over the last two years.(b)(4).This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.